All this talk about Russian bots
is seriously making me paranoid.
I don’t know who I am anymore!
I don’t know WHAT I am anymore!
Is ‘Russian’ a gender or a sexuality?
That… doesn’t really answer my question.
I’m here; I’m alive. Been back at my parents’ house for the past ten days or so, and I haven’t really bothered charging my cell. Whatever time I’m not spending with Ev is largely occupied by BBC America: Orphan Black, Doctor Who, and of course Star Trek TNG. (The upside of being here is that there is cable.)
Doing home PT and looking forward to trying crutches next week. Had the staples taken out on Wednesday (all 55 of them), and the surgeon says everything looks great.
As for my memory of the second hospitalization, I’d say it’s spotty, but mostly intact. I remember becoming aware of the fact that I missed out on an entire 24-hour period (I think it was a Thursday) and at one point waking up not knowing who I was or why I was in the hospital (which was scary) Dilaudid is some nasty shit. At least I wasn’t acting like a total madwoman the second time around. (In other words, I was nice to people.)
About ten more weeks until I can put weight on my new leg! June cannot arrive soon enough.
It’s been reported as a rare side effect of Delaudid by around 2.5% of users. The higher the dosage, the more complete the amnesia.
The more I hear about the way I was during those three weeks, the more alarmed I become. It’s like my body was inhabited by a completely different person. To anyone who had contact with me during this period: please accept my apologies for anything awful I may have said and realize that I was COMPLETELY out of my mind.
Been out for a full week now, recovering at my parents’ house. I have almost total amnesia of the three weeks I spent in the hospital, which is very disturbing to me. Not sure if it was the drugs or my brain just trying to protect me or both, but it’s like trying to recall the details of an old dream that I’d previously described to someone else. A memory of a memory of a dream, so to speak. What little I do know could more easily be converted into an itemized list than an actual visual memories.
Everything seems different now. Everything is strange. Foods I previously liked do not taste the same; I look in the mirror an see a stranger’s angular face. Even the scent of my own body is alien to me; it seems sterile and foreign, like the environment in which I was being kept. Not sure if this is a side effect of the anesthesia or the delaudid or what.
Much thanks to everyone who’s stuck by me and visited, called, sent care packages, etc. I’m very lucky to have such wonderful friends/family. I’m greatly looking forward to the 18th, when the reconstruction of my leg — with metal and cadaver bone, my mom’s been telling me — can finally be completed.